Please browse or search our archive before asking a question.
|Silicone for Facial Lipoatrophy||Jul 18, 2014|
|Complications of plastic surgery for atrophy||Jul 18, 2014|
|Is HIV/AIDS facial wasting inevitable||May 17, 2014|
|What medications cause elephant hump?||May 11, 2014|
|Juvederm voluma||May 11, 2014|
|Facial Changes on HAART||Apr 15, 2014|
|Facial Lipotrophy Treatment and Medicare Advantage||Apr 15, 2014|
|PMMA treatment options||Apr 8, 2014|
|Facial Wasting on Kivexa and Isentress||Apr 8, 2014|
|HIV Medication and Botox||Apr 8, 2014|
|Switching Meds to stop facial wasting||Apr 7, 2014|
|Fat Grafting as Filler||Apr 7, 2014|
|Dolutegravir risk of fat loss||Apr 7, 2014|
|Do I Qualify for Assistance||Apr 7, 2014|
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.